Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}
Call Doctor
Book Appointment

Dr. Abha Kanade

Ophthalmologist, Pune

0 at clinic
Book Appointment
Call Doctor
Dr. Abha Kanade Ophthalmologist, Pune
0 at clinic
Book Appointment
Call Doctor
Submit Feedback
Report Issue
Get Help
Services
Feed

Personal Statement

Our team includes experienced and caring professionals who share the belief that our care should be comprehensive and courteous - responding fully to your individual needs and preferences....more
Our team includes experienced and caring professionals who share the belief that our care should be comprehensive and courteous - responding fully to your individual needs and preferences.
More about Dr. Abha Kanade
Dr. Abha Kanade is an experienced Ophthalmologist in Narayan peth, Pune. She is currently practising at Jankalyan Eye Bank, Narayan Peth in Narayan peth, Pune. Don’t wait in a queue, book an instant appointment online with Dr. Abha Kanade on Lybrate.com.

Lybrate.com has top trusted Ophthalmologists from across India. You will find Ophthalmologists with more than 33 years of experience on Lybrate.com. You can find Ophthalmologists online in Pune and from across India. View the profile of medical specialists and their reviews from other patients to make an informed decision.

Info

Specialty
Languages spoken
English
Hindi

Location

Book Clinic Appointment with Dr. Abha Kanade

Jankalyan Eye Bank, Narayan Peth

Laxmi Road, Near Vijay Talkies, Narayan Peth,Landmark:Opp To Prabhat Page, PunePune Get Directions
0 at clinic
...more
View All

Services

Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
View All Services

Submit Feedback

Submit a review for Dr. Abha Kanade

Your feedback matters!
Write a Review

Feed

Nothing posted by this doctor yet. Here are some posts by similar doctors.

My eyes vision is very poor. I have -9 power in both eyes. Can any therapy recover my eye vision.

DHMS (Hons.)
Homeopath, Patna
My eyes vision is very poor. I have -9 power in both eyes. Can any therapy recover my eye vision.
Hello, take homoeo medicine** @ physostigma 30-4 drops, thrice a day. @ five phos 6x-4 tabs, thrice a day. * sprouts, carrots, papaya, eggs, milk, regularly. All the best.
2 people found this helpful
Submit FeedbackFeedback

Hi I am 29 and I am 6 month pregnant .it's not coming sleeping on night. Three days onwards eyes are turning on that time motion and vomiting occurring. My blood percentage is 57. Please give suggestions. And I had a tension problem.

BHMS
Homeopath, Mumbai
Hi I am 29 and I am 6 month pregnant .it's not coming sleeping on night. Three days onwards eyes are turning on that ...
Since you are pregnant you should consult your gynaec and hav the foetus checked thoroughly. Again as you said you might be suffering from anxieties. Do meditation before bedtime or go for aum chants. And try to resolve the stress creating circumstances if possible. If needed you can consult me privately.
Submit FeedbackFeedback

I have eye sight. I don't wear glasses much. Does it affect my sleep if I don't wear my specs. I have no sleep. Is it because I don't wear specs. And also do lips dry because of not wearing specs?

Fellowship In Comprehensive Ophthalmology, DOMS
Ophthalmologist, Sangrur
I have eye sight. I don't wear glasses much. Does it affect my sleep if I don't wear my specs. I have no sleep. Is it...
Hello glasses have nothing to do with your sleep or your dry lips. Eat healthy food, drink plenty of water and relieve urself of stress.
1 person found this helpful
Submit FeedbackFeedback

I read that turmeric and other medication have an adverse affect - please advise how to ingest the medication for BP, Thyroid, heart, gout, joint pain along with vitamin tablets after taking turmeric with warm water.

FAMS, MS - Orthopaedics, Diploma In Orthopaedics (D. Ortho)
Orthopedist, Indore
I read that turmeric and other medication have an adverse affect - please advise how to ingest the medication for BP,...
Dear Juliana, Namaskar, As for as I know turmeric has no adverse effect if taken with other medicines...If you have doubts...keep an interval of 4 hr.s between turmeric and other medicines.... take care.
2 people found this helpful
Submit FeedbackFeedback

I am suffering from red eyes from three days kindly give me some good solution regarding this.

DO , DOMS
Ophthalmologist, Kanpur
I am suffering from red eyes from three days kindly give me some good solution regarding this.
Basically red eye can be due to conjunctivitis, uveitis or glaucoma. The ophthalmologist will be able to differentiate to come to a proper conclusion so you must see the ophthalmologist but in the mean time if there is discharge one should put antibiotic drop frequently. If the red eye is due to conjunctivitis certainly it will do no harm. I suggest to put' vigamox' eye drop hourly alongwith hot fumentation and consultant ophthalmologist.
1 person found this helpful
Submit FeedbackFeedback

How to treat long sight? What are the reasons of long sight? How to prevent long sight?

FPRS, DNB Ophtalmology
Ophthalmologist, Pune
How to treat long sight? What are the reasons of long sight? How to prevent long sight?
reasons are usually hereditary.. you cant prevent it.. you just need wear your glasses and get annual checkup. unfortunately there are no natural medications to remove spectacles permanently. you can either try contact lenses or plan for refractive lasik laser surgery
Submit FeedbackFeedback

I am feeling acidic in my eyes. I am having regular problem of acidity and take PROTOHALT-D tablet (s), but still feeling extreme acidic conditions in eyes. Which eye drops will be useful in reducing acidic conditions in eyes.

MD - Alternate Medicine, BHMS
Homeopath, Surat
I am feeling acidic in my eyes. I am having regular problem of acidity and take PROTOHALT-D tablet (s), but still fee...
Take 1 dose of Sulphur 200 in morning and 2nd dose in evening...wait for 2-3 days...if it is not cured then let me know. And in this dose...if you are having doubt...then also ask me.
1 person found this helpful
Submit FeedbackFeedback

For the past few months, my eyes burn occasionally. How do I get rid of this. From the past few months, my eyes burn occasionally. This is the time of exams and I spend a good amount of time studying. I also spend time on my tablet as it has all question papers the burning sensation causes problems while writing the exams. The sensation goes away momentarily after I sleep for a while or wash my eyes. Please suggest drop eyes to get rid of this.

FICO, DNB Ophtalmology
Ophthalmologist, Gandhinagar
For the past few months, my eyes burn occasionally. How do I get rid of this.
From the past few months, my eyes burn ...
Burning of the eyes has multiple causes associated with it. To enumerate a few common causes: (1) allergy of the eye. It is usually caused by improper eye hygiene. There is a tendency to rub the eyes with fingers, handkerchief, cloth, etc. This is not a good habit because it tends to transmit lots of virus, bacteria and dust into the eye. Allergy usually presents with symptoms of watering (clear water), redness and itching of the eye. (2) infectious conjunctivitis: this is usually associated with white-yellowish discharge. If so, it would be a good idea to go and show to an eye specialist in person. (3) foreign body lodged in the eye. This is more commonly associated with people who drive 2 wheeler vehicles without protection. It occurs more commonly in one eye. Foreign bodies that commonly get lodged are eyelashes, insect wings, small insects, dust particles, iron particles (more common with people working in the iron industry) the solution for a foreign body lodged in the eye would be better provided by an eye specialist at the clinic. (4) raised intraocular pressure: this is a condition known as glaucoma. It is not so common as the previous mentioned conditions. There is usually associated pain in the eyes. It is commonly bilateral (occurs in both eyes). There is usually a positive family history of glaucoma associated in a majority of the cases. (5) inflammation of the coats of the eyeball. This is known as" uveitis" it is also a relatively less common condition. There is associated pain. It would require a thorough eye checkup including the retina-thus a good idea would be to visit the eye specialist in person. From the symptoms described by you, it seems more likely to be a case of allergy. Maintaining the precautions and hygiene that I mentioned should probably work well for you. Hope my suggestions helped you.
1 person found this helpful
Submit FeedbackFeedback

I wore spectacle recently with - 0.50 lenses. There is no problem while reading in books or gadgets, but I have problem while walking, problem means the road side is very closely visible as well as path way appears high. What's the reason? Is it continue or possible to normal?

MD - Ayurveda, Bachelor of Ayurveda, Medicine and Surgery (BAMS)
Ayurveda, Lucknow
I wore spectacle recently with - 0.50 lenses. There is no problem while reading in books or gadgets, but I have probl...
It is possible to correct. Take healthy diet avoid excessive use of mobile TV, computer, do eye exercise some Ayurvedic medicine saptamrit lauh.
Submit FeedbackFeedback
View All Feed

Near By Doctors

92%
(122 ratings)

Dr. Shreyas Shah

MBBS, DNB (Ophthalmology), ROP
Ophthalmologist
Nayanyjot Eye Clinic, 
300 at clinic
Book Appointment